# SDR SIMA20150805001

- Difficulty date: August 5, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 27,890 hours, 24,044 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED FLASHLIGHT HAS STOPPED CHARGING.  IT WORKED FOR A WHILE BUT NOW IT HAS STOPPED CHARGING.  R & R FLIGHT ATTENDANT FWD FLASHLIGHT ASSEMBLY AS REQUIRED.  OPERATIONS CHECKED GOOD.
